Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/11796
Title: Generalizations of Steffensen's inequality via Fink's identity and related results II
Authors: Pecaric, Josip
Perusic Pribanic, Anamarija
Vukelic, Ana
Keywords: Steffensen's inequalityFink's identityOstrowski inequalityCebysev functionaln-exponential convexityexponential convexitylog-convexityPrimary 26D15Secondary 26D20
Issue Date: 2015
Publisher: EUT Edizioni Università di Trieste
Source: Josip Pecaric, Anamarija Perusic Pribanic, Ana Vukelic "Generalizations of Steffensen's inequality via Fink's identity and related results II", in Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 47 (2015)
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
47 (2015)
Abstract: 
We use Fink's identity to obtain new identities related to generalizations of Steffensen's inequality. Ostrowski-type inequalities related to these generalizations are also given. Using inequalities for the Cebysev functional we obtain bounds for these identities. Further, we use these identities to obtain new generalizations of Steffensen's inequality for n-convex functions. Finally, we use the segeneralizations to construct a linear functional that generates exponentially convex functions.

We use Fink’s identity to obtain new identities related to
generalizations of Steffensen’s inequality. Ostrowski-type inequalities
related to these generalizations are also given. Using inequalities for
the Cebysev functional we obtain bounds for these identities. Further,
we use these identities to obtain new generalizations of Steffensen’s inequality for n-convex functions. Finally, we use these generalizations to
construct a linear functional that aenerates exvonentiallv convex functions.
Type: Article
URI: http://hdl.handle.net/10077/11796
ISSN: 0049-4704
eISSN: 2464-8728
DOI: 10.13137/0049-4704/11796
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.47 (2015)

Files in This Item:
File Description SizeFormat
RIMUT_47_13_Pecaric.pdfFull text article315.71 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

532
checked on Oct 16, 2019

Download(s)

284
checked on Oct 16, 2019

Google ScholarTM

Check

Altmetric


This item is licensed under a Creative Commons License Creative Commons